Infinitesimal and local structures for Banach spaces and its exponentials in a topos
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 2, p. 82-100
@article{CTGDC_2000__41_2_82_0,
     author = {Dubuc, Eduardo J. and Zilber, Jorge C.},
     title = {Infinitesimal and local structures for Banach spaces and its exponentials in a topos},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {41},
     number = {2},
     year = {2000},
     pages = {82-100},
     zbl = {0964.32015},
     mrnumber = {1769338},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2000__41_2_82_0}
}
Dubuc, Eduardo J.; Zilber, Jorge C. Infinitesimal and local structures for Banach spaces and its exponentials in a topos. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 2, pp. 82-100. http://www.numdam.org/item/CTGDC_2000__41_2_82_0/

[1] Bunge M., Dubuc E.J. Local Concepts in Synthetic Differential Geometry and Germ Representability, Lectures Notes in Pure and Applied Mathematics, Marcel Dekker, New York, (1989). | MR 930679 | Zbl 0658.18004

[2] Carboni G., Larotonda A. Some Results on Inductive Limits, Preprint, Dept. of Math, F.C.E.Y.N., U.B.A. (1999). To appear in Revista de la Unión Matemática Argentina. | MR 1763254 | Zbl 0973.46007

[3] Cartan H. Idéaux de Fonctions Analytiques de n variables complexes, Annales de L' Ecole Normale, 3e serie, 61, (1944). | Numdam | MR 14472 | Zbl 0035.17103

[4] Cartan H. Ideaux et Modules De Fonctions Analytiques de Variables Complexes, Bulletin de la Soc. Math. de France, t 78, (1950). | Numdam | MR 36848 | Zbl 0038.23703

[5] Dubuc E.J., Logical Opens and Real Numbers in Topoi, Journal of Pure and Applied Algebra, North Holland, 43 (1986). | MR 866615 | Zbl 0608.18004

[6] Dubuc E.J., Penon J., Objects Compacts Dans les Topos, J. Austral. Math Soc. (Series A) 40 (1986). | MR 817839 | Zbl 0614.18004

[7] Dubuc E.J., Taubin G., Analytic Rings, Cahiers de Topologie et Geometrie Differentielle Categoriques, Vol XXIV-3 (1983). | Numdam | MR 728632 | Zbl 0575.32004

[8] Dubuc E.J., Zilber J.C., On Analytic Models of Synthetic Differential Geometry, Cahiers de Topologie et Geometrie Differential Categoriques, Vol XXXV-1 (1994) . | Numdam | Zbl 0790.32009

[9] Dubuc E.J., Zilber J.C., Banach Spaces in an Analytic Model of Synthetic Differential Geometry, Cahiers de Topologie et Geometrie Differentielle Categoriques, Vol XXXIX-2 (1998). | Numdam | Zbl 0923.32024

[10] Kaup L., Kaup B., Holomorphic Functions of Several Variables, Walter de Gruyter, Berlin, New York (1983). | MR 716497 | Zbl 0528.32001

[11] Mujica J., Holomorphic Functions and Domains Of Holomorphy in Finite and Infinte Dimensions, North Holland Mathematics Studies 120 (1986). | MR 842435 | Zbl 0586.46040

[12] Penon J., De L'infinitésimal au local, Diagrammes, Paris VII (1985). | Numdam | MR 798526 | Zbl 0558.18003